7 doctors weighed in:
Wife started wellbutrin (bupropion) 150mg and within a few hours started having tremors, confusion, excitability, but is coherent. Does she need to go to the er?
7 doctors weighed in

3 doctors agree
In brief: Yes...
....Go now!

In brief: Yes...
....Go now!
Dr. Jeffrey Weyeneth
Dr. Jeffrey Weyeneth
Thank
Dr. K. Olson
Psychiatry
3 doctors agree
In brief: Emergency yes
Although dangerous it is unlikely to result in a seizure - they have been reported more so with that antidepressant than others.
If history of significant head injury, seizures, meningitis/encephalitis, or brain mass, contraindicated. Drinking or maybe even abruptly discontinuing it can cause seizure as well. Anxiety/agitation should be short-lived. Consider benzodiazepine .Stop wellbutrin (bupropion).

In brief: Emergency yes
Although dangerous it is unlikely to result in a seizure - they have been reported more so with that antidepressant than others.
If history of significant head injury, seizures, meningitis/encephalitis, or brain mass, contraindicated. Drinking or maybe even abruptly discontinuing it can cause seizure as well. Anxiety/agitation should be short-lived. Consider benzodiazepine .Stop wellbutrin (bupropion).
Dr. K. Olson
Dr. K. Olson
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
107,000 doctors available
Read more answers from doctors